# SDR SWAA115489

- Difficulty date: July 23, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 77,443 hours, 65,504 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Housing
- Part number: 65C2514511
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND CORRODED RT HINGE HOUSING.  REMOVED AND REPLACED PER MM.
